# SDR VNAA202401040035

- Difficulty date: November 14, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Part number: CC6701004511
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB AND 683AB) AT RH/LH WING LOWER SKIN.  WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB AND 683AB) AT RH/LH WING LOWER SKIN WERE BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01       AND EVALUATED, THEREFORE IT IS WITHIN LIMITS PER CRJ-900 SRM 57-00-01-101-001-A03
